Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2013 (2013), Article ID 412391, 6 pages
http://dx.doi.org/10.1155/2013/412391
Research Article

On Faintly Continuous Functions via Generalized Topology

Department of Mathematics, Women’s Christian College, 6 Greek Church Row, Kolkata 700 026, India

Received 13 July 2013; Accepted 9 September 2013

Academic Editors: Y. Ouyang, G. Wang, and W. Zhu

Copyright © 2013 Bishwambhar Roy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of faintly -continuous function has been introduced. Relationship between this new class of function with similar types of functions has been given. Some characterizations and properties of such function are also being discussed.